# SDR P5CA2018091100278

- Difficulty date: September 2, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 25,775 hours, 3,777 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Frame
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FLAP NR 3 AFT FAIRING FWD SUPPORT FRAME FOUND CRACKED. LT WING T/E FLAP NR 3 AFT FAIRING FWD SUPPORT FRAME CRACKED AREA REPAIRED AS PER RI 57-50-12970.
